:: Volume 6, Issue 2 (3-2010) ::
JSRI 2010, 6(2): 231-242 Back to browse issues page
A Two-parameter Balakrishnan Skew-normal Distribution
Wahab Bahrami 1, Hamzeh Agahi, Hojat Rangin
1- , W.Bahrami@yahoo.com
Abstract:   (2612 Views)

In this paper, we discuss a generalization of Balakrishnan skew-normal distribution with two parameters that contains the skew-normal, the Balakrishnan skew-normal and the two-parameter generalized skew-normal distributions as special cases. Furthermore, we establish some useful properties and two extensions of this distribution. 

Keywords: Skew-normal distribution, Balakrishnan skew-normal distribution, orthant probability, moment generating function
Full-Text [PDF 273 kb]   (881 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/19 | Accepted: 2016/01/19 | Published: 2016/01/19



XML   Persian Abstract   Print



Volume 6, Issue 2 (3-2010) Back to browse issues page